# SDR CA090306004

- Difficulty date: February 2, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Orifice
- Part number: 2525841
- Condition: Dirty
- Location: Overspeed Bleed
- Component: Pt Governor
- Component part number: 252476914
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE PWR LOST WITH N2/NR SPEED DECELERATING TO ABOUT 90 PERCENT DURING LEVEL CRUISE FLIGHT AT 2000 FT. PILOT PROCEEDED TO EXECUTE SUCCESSFUL EMERGENCY LANDING.  MX INSPECTED THE FUEL SYS FINDING NO APPARENT FAULT. A GROUND RUN WAS PERFORMED SATISFACTORILY. AS A PRECAUTION, FCU, PT GOVERNOR AND FUEL NOZZLE WERE REPLACED. ACFT RETURNED TO SERVICE. FURTHER INVESTIGATION IN O/H SHOP CONCLUDED THAT THE MOST PROBABLE CAUSE OF THE DECELERATION WAS CONTAMINANTS DISLODGED FROM THE PT GOVERNOR OVERSPEED BLEED ORIFICE AND MOMENTARILY TRAPPED BETWEEN THE O/S LEVER AND THE ORIFICE SEAT, BLEEDING OFF "PY" DIRECTLY FROM THE FCU, FOR WHICH THE GOVERNING SECTION OF THE PT GOVERNOR COULD NOT TOTALLY COMPENSATE FOR.  THE PT GOVERNOR TSO=1673.1 HRS
